# SDR F3LA200100027

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ACROSS TOP OF AFT FUSELAGE FLOORBEAM INTERCOSTAL CAP, STA 951.5, BETWEEN 26 LBL AND 50 LBL.  MAINTENANCE REMOVED FLOORBEAM INTERCOSTAL, AND FABRICATED, PRIMED AND INSTALLED REPLACEMENT FLOORBEAM INTERCOSTAL PER EA 53-737-113.
